# SDR RAIA00110010

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145066
- Aircraft time: 7,916 hours, 6,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON LT OMEGA BEAM AT FLOORBOARD SUPPORT CENTER AISLE AT FRAME 20 Y AXIS -.459.  MAINTENANCE REPAIRED LT OMEGA BEAM AT FLOORBOARD SUPPORT CENTER AISLE AT FRAME 20 Y AXIS-.459 IAW EMB I45 SRM.
